RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rogozhin, Vladimir Sergeevich
(1921–1996)

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 25

Number of views:
This page:456
Abstract pages:4420
Full texts:1846
Professor
Doctor of physico-mathematical sciences (1967)

http://www.mathnet.ru/eng/person21894
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215604

Publications in Math-Net.Ru
1990
1. L. V. Kartasheva, V. S. Rogozhin, “The Riemann boundary value problem in the space of generalized functions $S'_{m,n}$ on a segment of the real axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 2,  66–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:2 (1990), 77–79
1986
2. V. S. Rogozhin, N. S. Raslambekov, “On the theory of integral equations of the third kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  77–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 103–106
1984
3. T. N. Radchenko, V. S. Rogozhin, “On the theory of the exceptional case of a singular integral equation with a Cauchy kernel and a Riemann boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 10,  64–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:10 (1984), 84–92
1979
4. V. S. Rogozhin, T. N. Radchenko, “An equation of convolution type and singular integral equations in the exceptional case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  87–93  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 92–97
5. V. S. Rogozhin, N. S. Raslambekov, “Noether theory for integral equations of the third kind in spaces of continuous and generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 1,  61–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:1 (1979), 48–53
1978
6. V. S. Rogozhin, N. S. Raslambekov, “The Noether theory for integral equations of the third kind”, Differ. Uravn., 14:9 (1978),  1678–1686  mathnet  mathscinet  zmath
1977
7. V. S. Rogozhin, T. N. Radchenko, “The index and normal solvability of a singular integral equation in the exceptional case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 6,  131–134  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:6 (1977), 106–108
8. V. S. Rogozhin, L. V. Kartasheva, “Sohocki˜{i} formulas in a space of generalized functions on a segment of the real line”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 5,  91–102  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:5 (1977), 79–88
1975
9. V. S. Rogozhin, L. V. Kartasheva, “A singular integral equation in spaces of test functions and generalized functions on a closed contour in the exceptional case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 6,  114–123  mathnet  mathscinet  zmath
1971
10. V. S. Rogozhin, S. P. Danko, “Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations”, Differ. Uravn., 7:3 (1971),  501–509  mathnet  mathscinet  zmath
11. V. S. Rogozhin, S. P. Danko, “Two approaches to the solution of the generalized Dirichlet and Neumann problems for the Laplace equation in $n$-dimensional space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 7,  63–70  mathnet  mathscinet  zmath
1970
12. V. S. Rogozhin, “The solution of boundary value problems for analytic functions in a space of functionals”, Trudy Sem. Kraev. Zadacham, 7 (1970),  225–231  mathnet  mathscinet  zmath
1968
13. V. S. Rogozhin, “On the theory of the problem of Riemann in the class $L_p$”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  538–541  mathnet  mathscinet  zmath
1966
14. V. A. Kakichev, V. S. Rogozhin, “A generalization of an equation of Chandrasekhar”, Differ. Uravn., 2:9 (1966),  1264–1270  mathnet  mathscinet  zmath
15. V. S. Rogozhin, “The Riemann boundary value problem for systems of first order linear differential equations in a generalized setting”, Mat. Sb. (N.S.), 71(113):4 (1966),  545–562  mathnet  mathscinet  zmath
1965
16. V. S. Rogozhin, “A general scheme of solution of boundary value problems in a space of generalized functions”, Dokl. Akad. Nauk SSSR, 164:2 (1965),  277–280  mathnet  mathscinet  zmath
1964
17. V. S. Rogozhin, “Some new integral representations for analytic functions”, Dokl. Akad. Nauk SSSR, 154:4 (1964),  775–778  mathnet  mathscinet  zmath
18. V. S. Rogozhin, “The Riemann boundary-value problem in the class of generalized functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964),  1325–1344  mathnet  mathscinet  zmath
19. V. S. Rogozhin, “On some new integral representations of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 6,  143–152  mathnet  mathscinet  zmath
1963
20. V. S. Rogozhin, “The Riemann boundary-value problem in the space of generalized functions, and Faber polynomials”, Dokl. Akad. Nauk SSSR, 152:6 (1963),  1308–1311  mathnet  mathscinet  zmath
1960
21. V. S. Rogozhin, “A new integral representation of a piecewise-analytic function, and its application”, Dokl. Akad. Nauk SSSR, 135:4 (1960),  791–793  mathnet  mathscinet  zmath
1957
22. V. S. Rogozhin, “A class of infinite systems of linear algebraic equations”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  486–489  mathnet  mathscinet  zmath
1953
23. I. S. Krasnovidova, V. S. Rogozhin, “A sufficient condition for univalency of the solution of an inverse boundary problem”, Uspekhi Mat. Nauk, 8:1(53) (1953),  151–153  mathnet  mathscinet  zmath
1952
24. L. I. Chibrikova, V. S. Rogozhin, “Reduction of certain boundary problems to a generalized Riemannian problem”, Uchenye Zapiski Kazanskogo Universiteta, 112:10 (1952),  123–127  mathnet  mathscinet
1950
25. V. S. Rogozhin, “Некоторые краевые задачи полигармонического уравнения”, Uchenye Zapiski Kazanskogo Universiteta, 110:3 (1950),  71–94  mathnet

1989
26. V. A. Babeshko, I. I. Vorovich, G. S. Litvinchuk, I. V. Ostrovskii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, “Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  187–190  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 227–230  isi
1981
27. N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (obituary)”, Uspekhi Mat. Nauk, 36:1(217) (1981),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 217–219
1979
28. V. S. Rogozhin, L. V. Kartasheva, “Corrections to our article: “A singular equation in spaces of test functions and generalized functions on a closed contour in the exceptional case” [Izv. Vysš. Učebn. Zaved. Matematika 1975, no. 6(157)]”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 12,  80–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:12 (1979), 89
1960
29. V. S. Rogozhin, “M. A. Lavrent'ev, B. V. Shabat, Methods of theory of functions of complex variables (review)”, Uspekhi Mat. Nauk, 15:5(95) (1960),  236–239  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019